| Catalog Number |
802516 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the tip of intermittent catheter did not taper down, and it did not insert well so they cannot use them, also the color is different.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.The exact root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿operator or machine error ".However, there was insufficient information to confirm this potential root cause.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review is not required because labeling could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the tip of intermittent catheter did not taper down and it did not insert well so they cannot use them also the color is different.Per customer follow up received on 02jul2024, catheter had the bent tip as it was supposed to, but it did not gradually taper down to the tip which caused insertion issues for the customer.Customer also noticed that the color was a different color than the usual material.Customer spoke with customer service to receive a catheter that was more suitable for them.